ClinVar Miner

Submissions for variant NM_000536.4(RAG2):c.1442A>G (p.His481Arg)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 1
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Invitae RCV003796928 SCV004585491 pathogenic Combined immunodeficiency with skin granulomas; Severe combined immunodeficiency, autosomal recessive, T cell-negative, B cell-negative, NK cell-positive 2023-07-31 criteria provided, single submitter clinical testing For these reasons, this variant has been classified as Pathogenic. This variant disrupts the p.His481 amino acid residue in RAG2. Other variant(s) that disrupt this residue have been observed in individuals with RAG2-related conditions (PMID: 12200379, 32445296, 33954879), which suggests that this may be a clinically significant amino acid residue. Advanced modeling of protein sequence and biophysical properties (such as structural, functional, and spatial information, amino acid conservation, physicochemical variation, residue mobility, and thermodynamic stability) performed at Invitae indicates that this missense variant is expected to disrupt RAG2 protein function. This missense change has been observed in individual(s) with severe combined immunodeficiency (PMID: 32445296). This variant is not present in population databases (gnomAD no frequency). This sequence change replaces histidine, which is basic and polar, with arginine, which is basic and polar, at codon 481 of the RAG2 protein (p.His481Arg).

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.